Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Asymptotic stability of solitons to 1D nonlinear Schrödinger equations in subcritical case
 
 
Title: Asymptotic stability of solitons to 1D nonlinear Schrödinger equations in subcritical case
Author: Li, Ze
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 5 pages 923-957
Year: 2020-09-03
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands